# SDR SWIA2019052145903

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 40,537 hours, 25,573 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLIMBING OUT OF FL 220 RECEIVED A CALL FROM FORWARD FA INDICATING THERE WAS VISIBLE SMOKE IN THE CABIN. SMOKE WAS VISIBLE TO FLIGHT DECK CREW AT THIS POINT AND THE ODOR OF ELECTRICAL BURN WAS PRESENT. FOLLOWED QRH RETURNED TO FIELD AND DECLARED EMERGENCY. (FLT#3078) CLOSED REMOVED AND REPLACED CEILING LIGHT BALLAST AT ROW 8 A/B IAW AMM. OPS CHECK GOOD.
